Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I was on Bactrim for 7 days for a urinary


I was on Bactrim for 7 days for a urinary tract infection. After having been off it for a little more than a week. I developed intense itching and burning in the vaginal area. Would this be a yeast infection after having been off the Bactrim for a week. There is no discharge, just the itching and burning.Thank you.
Wed, 31 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes I get frequent UTIs and I went a week and a half ago and the Dr gave me cipro 500 well after 6 days I was still having bladder spasms so I went back and I was given bactrim , both of these have worked in the past, I started the bactrim thur evening and am still having spasms bad, it usually only takes a couple days for them to go away....what should I do?

doctor1 MD

Symptyoms: First started out with frequent painful urination , began to notice my vagina was becoming swollen ,checked it and noticed i had a large knot a little past finger depth. went to the doctor was prescribe 3 days of bactrim for a bladder infection , now increased pain in back and abdomen along with nausea and fever.the knot has not reduced in size and i am now spotting blood (not during monthly cycle)

doctor1 MD

I have been on Bactrim for four days, and the symptoms of my urinary tract/prostrate infection have improved, I am unable to sleep the last two nights. One of the problems is an itching around my head an neck area. I also have restless legs which doesn t help. Is the insomnia a reaction to the Bactrim? Can I take something like Tylenol PM to help me get some sleep? Thanks

Loading Online Doctors....